Topamax - getting used to it and all the side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

cbinsf
New Member


Date Joined Jul 2012
Total Posts : 1
   Posted 7/24/2012 11:08 PM (GMT -6)   
Hi,

I just wanted to share my experiences and see if anyone else is experiencing similar things while starting on topamax.
I am using it for Migraines and am in the process of titrating up to my goal dose of 100mg. Seems like I am lucky, as I don't get drowsy at all and I don't have any word-finding problems either. (I heard that many people experience those side effects with Topamax). Everything went well for the first two weeks, until the day I went up to 3 pills a day (75mg) when I noticed a rash on my forearms and my lower legs. The rash stayed for about 5 days and then moved from that area to my chest, shoulders and my neck. What was worse, was the itching that started slowly and got worse every day. First I thought - oh this must be the tingling/ the pins and needles, that everyone is talking about.....but it definitely turned into a full blown itch all over my body. My skin itched all over. My eye balls, my tongue, my skin, just everything. That lasted for 11 days straight. On day 9 - I got a B12 shot from my doc and 2 days later - silence. No itching, no rash for 4 days. Today, day 5, it's starting again. I am planning on going up to 100mg tomorrow to reach my goal dose....and frankly, I am pretty scared.
What is your experience with Topamax?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, September 24, 2018 6:22 PM (GMT -6)
There are a total of 3,006,231 posts in 329,318 threads.
View Active Threads


Who's Online
This forum has 161825 registered members. Please welcome our newest member, TheRayf.
246 Guest(s), 10 Registered Member(s) are currently online.  Details
Gooby, mauricesr, xpeetzax, sebreg, JOKERWILD477, Admin, 61Impala, stickersteve, Aurora2013, GuitarHunter